SAROJA KANCHI , Ph.D.

Professor of Computer Science

Kettering University

Flint, MI 48504

Phone : 810 762 7987

FAX : 810 762 9796

email: skanchi@kettering.edu

 

RESEARCH INTERESTS:

 

Topological Graph Embeddings

Theoretical Computer Science

Wireless Sensor Networks

Distributed Computing and Networks

Parallel Computing

Graph Theory and Algorithms

 

 

 

JOURNAL ARTICLES AND REFEREED CONFERENCE PROCEEDINGS

 

1.      S.Kanchi “Effect of Rigidity on Trilateration technique of Localization”, ACITY, DPPR, VLSI, WiMNET, AIAA, CNDC - 2015  pp. 205–212, 2015. © CS & IT-CSCP 2015

2.      S. Kanchi and Charlie Welch, “An Efficient Algorithm for Finding Large Localizable Regions in Wireless Sensor Networks ”.  Proceedings of “8th International Symposium on Intelligent Systems Techniques for Ad-Hoc and Wireless Sensor Networks”, June 2013. , Procedia Computer Science, Volume 19, 2013, Pages 1081–1087

3.      S. Kanchi and Changhua Wu, "Distributed Algorithm for Maximal Rigid Region in Sparse Wireless Sensor Networks" Proceedings of the IEEE Asia-Pacific Services Computing Conference, 2010

4.      Changhua Wu, Ying Zhang, Weihua Sheng, S. Kanchi, "Rigidity guided localization for mobile robotic snsor networks", International Journal of Ad Hoc and Ubiquitous Computing, Vol 6 No 2, pp.114-128, 2010 .

5.      Changhua Wu, Weihua Sheng, Ying Zhang, S. Kanchi, "Mobility assisted localization for robotic sensor networks" , IEEE International Conference on Information and Automation, 2009.

6.      S. Kanchi and Changhua Wu "Robot assisted localization of sensor networks guided by rigidity", Proceedings of WICON pp 17-19, 2008.

7.      S. Kanchi and J.R. Pimentel, ""An Online Bandwidth Scheduling Algorithm for Distributed Control Systems with Multirate Control Loops" the Proceedings of ICINCO 2008

8.      S.Kanchi and S.Chakravarthy, "A Stochastic Model for a Web Environment with Static and Dynamic Page requests International Conference on Internet and Web Applications and Services, 2006.

9.      S. Kanchi "On the number of relativized maximum genus embeddings" Proceeding of the Conference of Discrete Mathematics and Applications, 2005

10. S. Kanchi and D. Vineyard , "Time Optimal Distributed All pairs shortest path problem" International Journal of Information Theories and Applications, 2004

11. J.Chen and S.Kanchi ""Graph Ear Decompositions and Imbeddings" , SIAM Journal of Discrete Mathematics  229, No 2, pp. 229-243, 1999

12. Kanchi, S. and Chen. J, ``Maximum genus and 2-connected graphs,'' ,   Proceedings of the eighth quadrennial international conference on graph theory, combinatorics, algorithms, and applications, Ediited by Y. Alavi, D. R. Lick, and A. Schwenk, ed., Wiley Interscience, pp. 211-220, 1999.

13. J.Chen, S.Kanchi and A.Kanevsky" "A note on Approximating Graph Genus " ", Information Processing Letters, 61, No. 6, pp 317-322, 1999

14. S.Kanchi and S. Chakravarthy " "Performance Evaluation of a Parallel System" ", International Conference on Operations and Quantitative Management, Number 1, pp. 157-168, 1997

15. J.Chen, S.Kanchi and J.L Gross " "Tight lower bound on maximum genus of simplicial graphs"" Discrete Mathematics>, 156, No. 1-3, pp. 83-102,1996  

16. Chen, J., S. P. Kanchi, and J. L. Gross., ``A tight lower bound on the maximum genus of a simplicial graph,'' Proceedings of  The AMS/MAA Joint Summer Meeting (MathFest): Special Session on Topological Graph Theory,pp. 624, 1995.

17. J.Chen and S.Kanchi "Graph Imbeddings and Graph Ear Decompositions", Lecture Notes in Computer Science, 790, pp. 376-387, 1994  

18. J.Chen, S.Kanchi and A.Kanevsky"On complexity of graph imbeddings", Lecture Notes in Computer Science,709, pp 234-245, 1993  

19. Chen, J., Kanchi, S. P., Gross, J. L., ``On graph drawings with the smallest number of faces,'' Proceedings of ALCOM International Workshop PARIS 1993 on Graph Drawing and Topological Graph Algorithms, Sevres, 1993

20. Chen, J., Kanchi, S. P., Kanevsky, A., and Joshi, S., ``The complexity of near-optimal graph embeddings,'' Proceedings of the The 24th Southeastern International Conference on Combinatorics, Graph Theory, and Computing, 1993.

21. S.Kanchi ""Hamiltonian Circuit in 2-regular digraphs"", Open Problems, SIAM Journal of Discrete Mathematics Summer 1993 .  

22. S.Kanchi and J.L. Kim " "Alternate Algorithms for Leader Election on Reliable and Unreliable Complete Networks "",  International Conference On Parallel And Distributed Computing Systems; 6th, pp 118-122, 1993